Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My blood pressure is at 111/63, it rose from 108/60 10 min ago

My blood pressure is at 111/63, it rose from 108/60 10 min ago.?
I am on a low dose bp medication.Isn't there a breathing technique I could use now to lower it? I did just finish a big bowl of oatmeal. Thanks.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
don't be afraid by that. there are certain factors on why you are having an elevated blood pressure. they are: 1. age - as we get older, BP fluctuates. 2. gender 3. heredity 4. temperature - the hotter it is, the higher your BP will. 5. weight 6. diet (lifestyle, vices, etc.) 7. activity P.S. *the normal BP is... systole - 120-140 diastole - 70-90 **but it still depends upon the person...remember that we are "individuals", what is normal with one may not be normal with the other. ***don't take your BP when your exhausted, take a 15-30 minutes break before measuring. and also, dont take your BP if you just ate (you will have an elevated BP if you do so).
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor